Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What symptoms do skin rash ,dizziness,fatigue and recurring fever indicate ?

Hi, I am a seventeen year old girl and I have developed a rash on my stomach that has began to spread up to my upper arm. I first developed this rash when I was twelve. I didn t think much of it, but now since it has began to spread it has become a concern. It is flaky and very itchy. Even after I apply lotion it is still very itchty. They are brown-ish circles. It has just recently began to increase in itchiness. In the past month I have felt very sick. I have never in my life fainted, but I came very close two times. I began to black out and become dizzy. I almost completley passed out I was sweating profusely and then I sat down and I was fine. I had no anxiety ..I was fine all day and I had eaten..I made sure of it. My eating habits are very healthy. My knees were not locked. I have no idea what brought this spell on. Also, I have been feeling a litte depressed, more than usual, recently as well. Very tired, regardless of how much sleep I get... I have been running a fever on and off all month..and just feeling sick as well. I never get sick. I have also been expericing more headaches. Lupus crossed my mind, but I am unsure if I am just jumping to conclusions...also diabetes crossed my mind, that runs in my family. I was unsure what category to put this in... Anyways, I was just hoping for a diagnosis and what steps I should take to get rid of my symptoms.. Thank you so much...
Wed, 25 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
Hello,
Welcome to HalthcareMagic.
The symptoms that you have listed brings me down to either Diabetes or Hypothyroidism.
Get yourself tested for the same.
As for the rash, it can be anything. You may send me your rash's pics on my email so that I can provide you with the correct diagnosis and treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 8 year old has been running a fever for almost 48 hours now. Her temp is now at 103 degrees, and she has developed a rash on her chest. She also has the symptoms of a cold. She is drinking fluids and has cold washclothes on her head and legs. What should I do? The fever does not seem to be breaking.

doctor1 MD

Hello, I have just discovered about 10 or so little red spots on my legs only, and they have white halos around them. They don t seem to itch or be irritated, but I m not sure what has caused this? I ve been running a low grade fever the past few days, and had slight flu-like symptoms.

doctor1 MD

99 degree fever Burps after eating Have skin rashes also since 2 years (urtikaria) Earlier had a bit breathlessness feeling also, yet feel it slightly, Have tendency in general of constipation also... Fever is since 1 week daily comes by evening Other problems are since one montham taking Am taking homeo medicine for all this... Need to understand, whether all this is combining to something and what is the problem and cure?

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?